# SDR HEEA967701

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007103
- Condition: Mis Marked
- Location: Cockpit Tot
- Component: Masco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR UNIT HAS WRONG RANGE MARKS ON FACEPLATE.  (RANGE MARKS REFLECT P/N 206-375-005-101)  TIME SINCE REPAIR 0:00.
